[1] |
Zhengkang Li.
Two-Point and Four-Point Limit Cycles in Discontinuous Planar Piecewise Linear Systems
[J]. Acta mathematica scientia,Series A, 2025, 45(3): 824-842.
|
[2] |
Xun Gu,Yanqin Xiong.
Bifurcations of Limit Cycles in a Class of Near-Hamiltonian Polynomial Systems
[J]. Acta mathematica scientia,Series A, 2025, 45(2): 604-618.
|
[3] |
Yang Jihua, Ma Liang.
Limit Cycle Bifurcations of a Non-smooth Differential System with a Cuspidal Loop
[J]. Acta mathematica scientia,Series A, 2023, 43(6): 1667-1680.
|
[4] |
Xueli Jiang,Xuan Deng,Qiuhao Wen,Yanqin Xiong.
Limit Circle Bifurcations of Polynomial Differential System with Two Parallel Switch Straight Lines
[J]. Acta mathematica scientia,Series A, 2022, 42(2): 353-364.
|
[5] |
Yi Shao,Chunxiang A.
Limit Cycles Bifurcations of Liénard System of Degree Four with One Nilpotent Cusp
[J]. Acta mathematica scientia,Series A, 2020, 40(3): 619-630.
|
[6] |
Ru Wang,Zhonghua Zhang,Yeling Liu.
Dynamical Properties of a Discontinuous Models with Signal Molecules Regulation
[J]. Acta mathematica scientia,Series A, 2019, 39(6): 1545-1554.
|
[7] |
Jihua Yang,Erli Zhang.
Zeros of Abelian Integral for a Kind of Hamiltonian Systems
[J]. Acta mathematica scientia,Series A, 2019, 39(5): 1025-1032.
|
[8] |
Liang Zhiqing, Zeng Xiaping, Zhou Zewen, Pang Guoping, Huang Junhua.
Existence of Periodic Solution of Holling-Tanner System with State Feedback Impulsive Control
[J]. Acta mathematica scientia,Series A, 2018, 38(1): 174-189.
|
[9] |
Liang Haihua, Chen Yuming, Cen Xiuli.
Limit Cycles Bifurcating from a Class of Quasi-Homogeneous Polynomial Center
[J]. Acta mathematica scientia,Series A, 2018, 38(1): 1-9.
|
[10] |
Zhang Erli, Xing Yuqing.
Limit Cycle Bifurcations for a Kind of Hamilton Systems of Degree Three
[J]. Acta mathematica scientia,Series A, 2017, 37(5): 825-833.
|
[11] |
Yang Wenbin, Wu Jianhua.
Some Dynamics in Spatial Homogeneous and Inhomogeneous Activator-Inhibitor Model
[J]. Acta mathematica scientia,Series A, 2017, 37(2): 390-400.
|
[12] |
Li Shimin, Cen Xiuli.
Limit Cycles for Perturbing Quadratic Isochronous Center Inside Discontinuous Quadratic Polynomial Differential System
[J]. Acta mathematica scientia,Series A, 2016, 36(5): 919-927.
|
[13] |
Yang Jihua, Liu Mei, He Zhicheng.
The Number of Zeros of Abelian Integrals for a Kind of Quartic Hamiltonians with a Nilpotent Center
[J]. Acta mathematica scientia,Series A, 2016, 36(5): 937-945.
|
[14] |
SHANG De-Sheng, ZHANG Yao-Ming.
Global Bifurcation of A Symmetric Cubic System
[J]. Acta mathematica scientia,Series A, 2015, 35(1): 83-96.
|
[15] |
WU Kui-Lin, SHAO Yi.
Quadratic Perturbations of a Quadratic Reversible Lotka-Volterra System of Genus One with Two Centers
[J]. Acta mathematica scientia,Series A, 2014, 34(5): 1275-1286.
|